Panadol Extra with Optizorb provides 37% stronger pain relief for bad headache, migraine, toothache, muscle and joint pain. Using a new disintegrant technology, it starts to work in 10 minutes to relieve tough pain, while being gentle on the stomach.
Adults (including the elderly) and children aged 12 years and above: 1-2 caplets every 4-6 hours as required.
Paracetamol 500mg, Caffeine 65mg, Sodium Parabens (E215, E217 and E219) 1.35mg as preservatives
- Do not take more than 8 caplets in 24 hours.
- Do not exceed the stated dose and do not take more frequently than every 4 hours.
- Do not take with any other products containing Paracetamol.
- Do not give to children under 12 years old.
Store below 30˚C